Vania asked in HealthOther - Health · 2 months ago

i feel so nauseas is it because of the pills i take?

so i have to take two tetracyclines and two esprinolactonas because of my acne and i’ve gotten sick recently so i take one azithromycin too and im wondering if thats the reason why im feeling nauseas? also any advice? lol

2 Answers

Relevance
  • 2 months ago

    sometimes taking pills can irritate the stomach lining simply because its something hard that has to dissolve (plus requires a lot of acid). Follow your instructions for taking them but usually this can be curved if you take them with a meal. This might well not be your actual problem so I'd say talk to a pharmacist who REALLY knows their stuff

    • Vania2 months agoReport

      thank you,i will def do that!

    • Commenter avatarLogin to reply the answers
  • Lili
    Lv 7
    2 months ago

    Discuss this with your dermatologist.  This is NOT the place to get serious medical advice.

    Tetracycline alone can cause nausea and vomiting. Are you taking it with food?  Try eating a couple of spoonsful of yogurt a few minutes before you take it.

    But talk to your doctor.

    • Vania2 months agoReport

      yeah i will! i actually had the feeling of nausea when i started taking those pills but then they got away but now they started again when i started taking azithromycin :/

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.